# SDR ABXA9500930

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Relief Valve
- Part number: 377649
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, LOW OIL PRESSURE WARNING LIGHT ILLUMINATED FOR THE NR 4 ENGINE WITH AN OIL PRESSURE INDICATION OF 33 PSI WITH ENGINE POWER AT IDLE.  PERFORMED PRECAUTIONARY SHUT-DOWN OF THE NR 4 ENGINE.  REPLACED MAIN OIL FILTER FOR THE NR 4 ENGINE IAW DC8 MM, CHAPTER 79.  REPLACED OIL PRESSURE RELIEF VALVE FOR THE NR 4 ENGINE IAW PWA JT3D MM, CHAPTER 72.  CHECKED OIL PRESSURE INDICATION IAW DC8 MM, CHAPTER 79 AND OPS CHECK WAS GOOD.
